English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moduli spaces of sheaves on K3 surfaces and symplectic stacks

MPS-Authors
/persons/resource/persons236511

Zhang,  Ziyu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Zhang_Moduli spaces_oa_2017.pdf
(Any fulltext), 299KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhang, Z. (2017). Moduli spaces of sheaves on K3 surfaces and symplectic stacks. Communications in Analysis and Geometry, 25(5), 1063-1106. doi:10.4310/CAG.2017.v25.n5.a6.


Cite as: https://hdl.handle.net/21.11116/0000-0004-0C38-1
Abstract
There is no abstract available